# SDR UALA2012053103030

- Difficulty date: May 29, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,917 hours, 16,211 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Control Unit
- Part number: 350E5500201
- Part serial: 17
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SHOWS ARMED WITH DOOR OPEN, ECAM SLIDE MESSAGE ON, WITH DOOR OPEN AND IN DISARMED.  REPLACED SDAC-1 PER TSM 52-11-00-810 -804. AND AMM 31-55-34-000-001 MESSAGE CLEARED. OPS CHECKED GOOD
